Web of Science: 11 citations, Scopus: 11 citations, Google Scholar: citations
The Hopf bifurcation in the Shimizu-Morioka system
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Pessoa, Claudio (Universidade Estadual Paulista. Departamento de Matemática)

Date: 2015
Abstract: We study the local Hopf bifurcations of codimension one and two which occur in the Shimizu-Morioka system. This system is a simplified model proposed for studying the dynamics of the well known Lorenz system for large Rayleigh numbers. We present an analytic study and their bifurcation diagrams of these kinds of Hopf bifurcation, showing the qualitative changes in the dynamics of its solutions for different values of the parameters.
Note: Agraïments: The second author was partially supported by Program CAPES/DGU Process 8333/13-0 and by FAPESP Project 2011/13152-8
Note: Número d'acord de subvenció AGAUR/2014/SGR-568
Note: Número d'acord de subvenció EC/FP7/2012/316338
Note: Número d'acord de subvenció EC/FP7/2012/318999
Rights: Tots els drets reservats.
Language: Anglès
Document: article ; recerca ; acceptedVersion
Subject: Bifurcation diagram ; Hopf bifurcation ; Limit cycles
Published in: Nonlinear Dynamics, Vol. 79 (2015) , p. 2197-2205, ISSN 1573-269X

DOI: 10.1007/s11071-014-1805-3


Postprint
12 p, 312.6 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2016-01-12, last modified 2020-08-16



   Favorit i Compartir